# SDR HEEA954606

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101700
- Condition: Defective
- Location: Cockpit
- Component: KAC952
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TRANSMIT; WILL NOT TONE.
